# SDR DALA1013450999

- Difficulty date: May 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 49,135 hours, 36,074 cycles
- Engine: Pwa JT8D
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED COAT ON RUDDER CONTROL TAB. METALLIZED COAT ON RUDDER CONTROL TAB WAS REPAIRED IAW SRM 51-70-1AD PARA 23. (DLM88101533)
